# SDR AALA20150523007

- Difficulty date: April 20, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 96,517 hours, 15,398 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN CORRODED UNDER OVERWING FUEL PORT VN017.  FAILED RESISTANCE CHECK.  REPAIRED SKIN IAW EA 250643 DATED 05 23 15.
